# SDR N6WA20131201001

- Difficulty date: December 1, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 22,040 hours, 15,705 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE IN FLIGHT.  PERFORMED OPS CHECK OF NOSE WHEEL STEERING IAW FIM 32-50-00-810-802-A01.  OPS CHECKED GOOD AT THIS TIME, NO DEFECTS NOTED.
